# SDR YENA2025072300755

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 8,198 hours, 1,496 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 3043002
- Part serial: 98087
- Condition: Faulted
- Location: Oil System
- Part time: 5,007 hours, 2,681 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1488, LAX-BOS. (ETOPS) APU AUTO SHUTDOWN (AUPSYSTEM A321NEO ETOPS); (RESOLVED ON W/O: 1427370 TASKCARD: NR-00004) REPLACED OIL PUMP DELTA P SWITCH IAW AMM 49-91-00 OPS & LEAKS CHECKS GOOD. ETOPS RESTRICTION STATUS REMOVED DUE TO NO FAULT REPORTED WITH APU MX4 UPDATED MCC NOTIFIED. PLACARD REMOVED.
